Follow Us
https://www.thebody.com/author/brian-a-boyle

Latest by Brian A. Boyle, M.D., J.D.

Q&A: Ask the Experts

abdominal pain relieved by coca cola & gingerale?

i've gotten so tired of meds that i asked my pharmacist if he knew of something over the counter (OTC)for stomach pain -- so there i was looking for another drug. But he said that what worked for him was getting coca cola and shaking it many times ti...

Q&A: Ask the Experts

Diarrhea from ARV

Dear Doctor, I was treated with AZT,3TC and Efavirnze for the reason of HPI for 1 month period. I have aproblems of diarrhea and loose stool and sometimes N/V before next dose of ARV. The questions are 1) What is the cause of my diarrhea 2) I would l...

Q&A: Ask the Experts

immunocal side effect

Dear Dr., I am taking immunocal daily for last one month because of my regular cold and tonsil problem.I am taking it without doctor's prescription. Now my cold problem is much better but my skin is getting darkened , there is lot of hair fall also. ...

Q&A: Ask the Experts

Merits of low versus high TNF Alpha levels

Dear Dr. Boyle, Greetings from a former attorney to a former attorney! I am treatment naive, CD4 count being 600. I have very low TNF Alpha (a level of 3, with normal being less than 20). Is this a good or bad thing? Do high levels of TNF Alpha prov...

Q&A: Ask the Experts

Is testosterone replacement necessary?

Drs, I was given Androgel a few years ago to conteract lipodystrophy. My baseline testosterone level was never taken. I have been on a Dr approved 'holiday' for almost 2 years - all markers remaining stable. My lipo is much improved - but certainly n...

Q&A: Ask the Experts

Atazanavir & yellow eyes

I started taking 400 mg of atazanavir daily on 7/21. Since then, my eyes have already started turning yellow due to the build up of bilirubin. I notified my doctor & will have liver tests done to make sure everything is ok, but they're pretty confid...

Q&A: Ask the Experts

Hiv Death on Rise Again

Dr. Boyle, Not to let you down, but i got a bit concerned when i saw on Cnn that "Hiv deaths are on a rise again." Is this true, are more people dying of AIDS related complications today then 5 years ago. What was made clear that people, hiv infected...

Q&A: Ask the Experts

Neuropathy and acupuncture

Is there any evidence to indicate whether accupuncture might be helpful in dealing with AIDS-related neuropathy?

Q&A: Ask the Experts

CURLY HAIR

Doc, i was diagnozed with hiv in 1999 and was on crix, epivir and retrovir, till 2001. Before the treatment, my hair, being african, was black and stiff, but during the course of the treatment, i started realising that my hair texture is changing. t...

Q&A: Ask the Experts

Lupus and HIV Treatment

An employee of mine who is an RN stuck herself with a needle from a patient who is HIV poitive. According to the CDC guidelines at our facility we started her on an antiviral prophylaxis to HIV exposure. Her esposure is minimal.. Do you think there c...